Katy’s GI tract is fine so far. There are no adverse side effects after having dropped the steroids by 10 mg. However, about 2:00 p.m. she lost all energy and barely got up the stairs to bed. This is very typical for the body to respond this way while tapering off steroids. Until her own adrenal glands take over again, she will have an energy drop. We expected it, therefore she is handling it well. We are anticipating that the steroid taper will be much easier because of the Remicade taking care of her inflamatory problems.
Paul and I thank God every day for you who have stood with us and prayed us through this difficult situation. We appreciate everything you’ve done to lighten the load. Katy looks so much better with that sparkle back in her eyes. Every praise song means more to us when we consider all our God has done over the past nine months. We brag on Him and His mercy as often as we can.Comments: